Addiction: Substance Abuse Community
How long will the cold chills & anxiety last from detox of painkill...
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

How long will the cold chills & anxiety last from detox of painkillers? Norco/Fentanyl/Diladid

The last 5years I have been taking a combination of pain killers for a severe back problem.  I have 3 herniated disks and was prescribed the following:  Norco (10/325) -  Fentanyl patch (100mg) - Diladid (4mg).  Every day for the last 5 years I have been taking these meds, which are prescribed.  400 Norcos per mo.  - 240 Diladid per mo. - 100mg patch every 48 hours Fentanyl.  (Daily doses: 3 Norco & 2 Diladids every 2-3 hours, begining at 5am till bedtime)  I quit cold turkey 6 days ago and I am still extremely anxious and have terrible cold sweats.  I do not want any other narcotic to help the withdrawl (withdrawal) sysmptoms - I went to urgent care on day 4 and 5 for an IV to help with dehydration, due to constant vomiting and diarreah (diarrhea).  I'm currently taking multi-vitamins and a few other supplements (thomas detox receipe) however still exhausted, cold sweats, terrible heartburn/indigestion and severe anxiety.   My question is how long will these withdrawals last and when will I feel like my old self again?
Related Discussions
7 Comments Post a Comment
Blank
198154_tn?1337790865
Youre on a very high dose of the strongest opiates out there.  You can expect 2 weeks of sever withdrawls.  But you will feel better.  Have you thought about what youre going to do about whatever pain you have without the meds?  Six days is
H U G E congradulation !!!
  I will take maybe a few months before you start feeling like your old self, its NOT EASY but it can be done.  Google PAWS for kore info.  Did you tapper at all? or just cold turkey off all that?  
Keep Posting and GOOD LUCK!!!
Blank
Avatar_m_tn
I had to make a decision between dealing with the pain or being medicated for the rest of my life.  I had enough of these drugs - I'm DONE!  I'd rather deal with the pain than be addicted to narcotics.  I knew going into this detox that I was going to have severe withdrawals including vomiting, diarreah (diarrhea), hot/cold sweats, restless leg syndrome, nausea, dehydration, insomnia, indigestion, anxiety, depression - to name a few.  I knew this going in... and to me its worth it!  I just didn't realize how long the withdrawals would last and had no knowledge of PAWS.  Thanks for the info - I read a bit about it and looks like I just began the battle.
Blank
Avatar_f_tn
WOW!!  Just the thought of you typing on day 6, with the amount of strong narcs you were on, is Fantastic.....and for 5 yrs at that!!!  
I am also curious if you tapered or went to some sort of detox at all??  Were you abusing them or taking more ?  Because it seems that maybe you were more dependent then addicted., very fine line...and just my opinon..
there is no doubt that you can beat this to me...With some aftercare, and lots of knowledge you CAN do this...Keep your mind busy and determined !!  A big congrats to you!!!
r2r
Blank
Avatar_m_tn
Stay strong there..... that is a hefty smorgasboard of narcotics to just walk away from.  Watch the hydration very closely.  Thats a biggie. Warm flat 7-up is a good one and you will tolerate it.  You may want to check out some liquid nutrition like Ensure or Walgreens store brand soybean protein drinks.  You might even want to read the post that TrayCee just put up called "McDermots Do-It-Yourself-Guide.........  "  Lots of things will help. It wont kill you....You may think that you are dead for a few days ..... but it should ultimately be worth it.  Maybe you can keep busy in  a few days doing some searches for alternative pain management techniques?  
Blank
198154_tn?1337790865
you found my new Journal already I like this part-



With opiate withdrawal, although the symptoms are the same for
everybody, everyone seems to focus on one particular aspect as the thing
that they experience as the worst. For one person it may be pains in the
muscles or joints, for others it could be the inability to get comfortable.
Others have difficulty coping with the lack of sleep. The range of symptoms
for opiate withdrawal includes sweating, restlessness, nausea, diarrhoea,
stomach cramps, muscle pains, sleep disturbance, hot and cold flushes. It is
undoubtedly unpleasant. However, fear of withdrawals makes them seem
worse than they actually are. Almost everybody can cope with the severity
of their withdrawal, regardless of how much they have been using
Blank
1945289_tn?1336998404
Well i am on my first day without norco, I have been on them for about 6 yrs and i am 26 it all started with my first baby when i had complications with my back and they only got worse..  so i have decided to go cold turkey on the norco because i know that if i tried to tapper that wasn't gonna happen.. i know my self and i for sure wouldn't be able to do that.. ok so the sweats, anxiousness, diarreah (diarrhea), yawning, creepy crawly, and many more have set in.. So i'm gonna go through with this because i know in the end it will be worth it..  I will do this for me because i know i deserve it..  But i can say the **** ***** ...   But anyways how long will this last? and also i have been on 12-15 norcos a day ...  any advice will help thanks phia
Blank
Avatar_f_tn
Hang in there. The next two days will be a ride. Keep telling yourself that you can do this! That you have to do this! I'm on day six. The jerking, nervousness throughout my body, and lack of sleep were the worst for the first two days. Drink LOTS of water now. Always have a glass by you.This has kept me from vomiting and exessive direah. I also and take vit B6, Bcomplex every morn! I drank a cup of tea from health food store and drank two oz of alovera juice mixed with small cup of juice first two mornings. I have to tell you that I prepared for this for about a week. 15 years, at 20 norco per day! If I can do it, SO can you! Pray when it gets bad, keep telling yourself that you've come to far to quit now! After two days are over, you will thank God and know that you made it through the worst of it. Don't give up! You will feel human again after two days.Again, day six, still have some hot flashes,some jerking, very tired in the morn and at night. I made it though and I will never go back to that life that I wasn't really living. I wan't to be me again, whoever that is, its been so long . If you've made up your mind to do this, you will. If you have children, I advise you to find someone to care for them for the first two days. You WON'T be able to. I would have broke if my mother had not kept my daughter for me.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
3092482_tn?1412261602
Blank
weaver71
Other
4113881_tn?1415853876
Blank
ActingBrandNew
Torrance, CA
4522800_tn?1405696702
Blank
VICourageous
ID
2083449_tn?1381358308
Blank
Sonrissa
NV
4810126_tn?1415169246
Blank
EvolverU
Boston, MA
1926359_tn?1331591739
Blank
lulu747
Vancouver